Hi Lisa, I was on zolpidem for 2 years .....this stuff is awful. I was getting up in the middle of the night and binge eating and didn't even remember it. Get off it! You haven't been on it for that long, but I would still reduce it slowly. Break it in half at first for around a week and then a quarter for the next week or so. Hope this helps. Good luck.
That stuff is horrible! I took it and I wouldn't go to sleep, I would do really weird things and think I was completely ok....until the next morning! It really freaked my husband out and it freaked me out too! I would binge eat, order stuff online and sometimes even drive?! How scary...get off of that and maybe have your dr try and have you take something else that would be better for you!
Please concern the doctor you prescribe that medicine to you before abruptly discontinuing it.
Always consult with your doctor before stopping this medication. After two weeks you become addicted to it, and stopping it abruptly could cause you serious withdrawals. I think it's good that you are getting off of it, I refused to take it when my doctor recommended it. Take care....
I've been on it for over 6 years lately I need more and more and don't know how to stop.